# SDR F3LA98034

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION REPORTED, RT WING OUTBOARD TRAILING EDGE FLAP SKIN BULGED ON UPPER SURFACE AND DISBONDED ON LOWER SURFACE 13 INCHES FROM OUTBOARD END.  MAINTENANCE REMOVED DAMAGED AREA (2.5 INCH BY 3 INCH).  FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-70-10, PAGE 13, PARAGRAPH 15.  (M)
